# SDR 07FDEA01827

- Difficulty date: May 17, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6916970501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BODY FRAME INTERCOSTAL ASSY CLIP IS CRACKED BS 351, STR 15L REMOVED AND REPLACED CLIP.  REF SRM 51-30-2 PG 1-3 AND 5-7.
